# SDR DL76G071362

- Difficulty date: October 17, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 31,118 hours, 11,688 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UKN
- Part serial: 98147H6678
- Condition: Failed
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS FWD WINDSHILED OUTER PNL, SHATTERED AT FL320.  RAN QRH CHK LIST.  DETERMINED DEFORMATION AND DIVERTED.  REPLACED FWD WINDSHILED PER MM 56-11-01.
